# SDR SWIA201131124

- Difficulty date: November 26, 2011
- Submitted: June 29, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 27,244 hours, 21,581 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OUTBOARD FLAP VANE ON INBOARD FLAP CHAFED.  (C-CHECK)  REPAIRED IN REFERENCE TO CRJ200 REO.
